Dermatologic Adverse Effects of Protein Supplements, Anabolic Performance Enhancers, and Other Performance Enhancers.
Overview & Synopsis
Open access biomedical research article published in J Cosmet Dermatol.
Indexed from repository: PubMed Central
(
pmc.ncbi.nlm.nih.gov)
Keyboard Shortcuts:
← / → for pages • + / - for zoom • 0 to fit width
Powered by Mozilla PDF.js v3.11
Document Information
| Document Title | Dermatologic Adverse Effects of Protein Supplements, Anabolic Performance Enhancers, and Other Performance Enhancers. |
|---|---|
| Author / Organization | Haddad FF, Abdullah L, Kurban M, Akl PA, Abbas O |
| Subject & Discipline | J Cosmet Dermatol |
| Categories | Medicine & Health |
| Publication Year | 2026 |
| License / Rights | Open Access / Creative Commons |
| Resource Verification | Listed PDF (Verification Pending) |
| Original Host Website |
PubMed Central
(pmc.ncbi.nlm.nih.gov)
|
| File Format | application/pdf (Portable Document Format) |
| Language | EN |
| Catalog ID | DOC-46436 |
| Original Source Link | Visit Source Page on pmc.ncbi.nlm.nih.gov » |